# SDR CA150527002

- Difficulty date: May 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 600850073
- Condition: Migrated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT & RIGHT MAIN GEAR AFT MOUNTING BUSHINGS MIGRATING.  DISCOVERED DURING SCHEDULED INSPECTION.  MANUFACTURER CORRESPONDENCE HAS INDICATED THAT NO MIGRATION IS ALLOWED.
